# SDR AALA201911189009

- Difficulty date: November 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 58,402 hours, 24,148 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: MS251822
- Part serial: 34182
- Condition: Shorted
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING PREFLIGHT, GROUND PERSONNEL CAME TO THE COCKPIT AND ADVISED THAT THEY RECIEVED ELECTRIC SHOCK WHEN TOUCHING SKIN OF A/C. FO CONFIRMED THAT HE TOO GOT SHOCKED WHEN TOUCHING A/C SKIN  BOTTOM AFT OF RADOME. MAINTENANCE REMOVED MS25182-2 IAW SWPM 20-62-25. OPS CHECK GOOD IAW AMM 24-31-11.
